# SDR SWAA2022022439858

- Difficulty date: October 10, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 6,673 hours, 2,896 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Cracked
- Location: Fwd Entry Door (
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LOWER GATE HAS A CRACK ON THE UPPER FWD CORNER / REMOVED & REPLACED FWD ENTRY DOOR LOWER GATE PER 52-11-61SAM 326 - A1164306
